# SDR 98UAL900094

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 10610651
- Condition: Failed
- Location: Nr 1 Engine
- Component: Air Research, 320115601U
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT GOES OUT WHEN BLEED SHUT OFF.  *S/D*  THE SHORT FLEX DUCT WAS LEAKING.  REPLACED FLEX DUCT.  ALSO, REPLACED THE ANTI-ICE VALVE PER PRECAUTIONARY.
